# SDR HEEA0014437

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: T/Rotor Gear Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R GEARBOX SEAL LEAKING.
